# SDR AALA202312143459

- Difficulty date: December 13, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30083
- Aircraft time: 65,118 hours, 27,521 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Trim Panel
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS REPORT THAT THE LEFT AFT LAVATORY DOOR IS BROKE. MAINTENANCE FOUND THE LAVATORY DOOR CATCHING ON THE BOTTOM AND RE-ADJUSTED THE BOTTOM TRIM. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
